# SDR ASOA201102064

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,760 hours, 20,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79391
- Condition: Failed
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD OF LT & RT OVERWING EMERGENCY EXITS FAIL OPS CHECK.    R & R NR 3 BATTERY PACK IAW MM 33-51-04-000/400-801.  OPS CHECKED GOOD.
